# SDR SWAA2023080385029

- Difficulty date: August 3, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N8748Q
- Make and model: Boeing 737-8
- Aircraft serial: 61871
- Aircraft time: 7,518 hours, 3,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY INBOARD FLASHLIGHT WON'T TEST.  OK MTO CONTINUE PER MEL 25-64-02A.SP-1B MDDR 148092.  REPLACED AFT GALLEY FLASHLIGHT BATTERY PER SIP.
